Alert archive / Florida / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 20, NWS Melbourne, FL
NWS Melbourne, FL issued this severe thunderstorm warning at Jun 1, 2015, 3:28 PM EDT for Seminole County, Volusia County, Florida. It was in force for 62 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2015, 3:28 PM EDT (19:28 UTC)
- Expired
- Jun 1, 2015, 4:30 PM EDT
- In force
- 62 min
- Issued by
- NWS Melbourne, FL
- Area
- Storm-based polygon
Counties Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 106 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 3:30 PM EDT | HAIL 0.88 | 4 E Debary, FL | VOLUSIA COUNTY SKYWARN NET HAM RADIO OPERATOR REPORTED NICKEL SIZED HAIL OFF OF PROVIDENCE BOULEVARD JUST SOUTH OF NORMANDY BOULEVARD IN DELTONA. |
| Jun 1, 3:50 PM EDT | HAIL 1 | 2 Nnw Lake Mary, FL | PUBLIC REPORTED VIA SOCIAL MEDIA QUARTER SIZED HAIL NEAR THE INTERSECTION OF I-4 AND SR-46 IN SANFORD. |
| Jun 1, 4:03 PM EDT | HAIL 1 | 1 W Lake Mary, FL | STORM SPOTTER REPORTS QUARTER-SIZED HAIL NEAR THE INTERSECTION OF LAKE EMMA ROAD AND LAKE MARY BOULEVARD IN LAKE MARY. ALSO ESTIMATED WIND GUSTS OF 45 TO 50 MPH. |
| Jun 1, 4:10 PM EDT | HAIL 0.88 | 2 Wsw Lake Mary, FL | STORM SPOTTER ON GREENWOOD BOULEVARD IN LAKE MARY REPORTS NICKEL SIZED HAIL. |
| Jun 1, 4:15 PM EDT | TSTM WND DMG | 5 N Altamonte Springs, FL | BROADCAST MEDIA RELAYED PHOTO OF A FALLEN LARGE TREE ON MARKHAM WOODS RD SOUTH OF LAKE MARY BLVD. TIME ESTIMATED BY RADAR. |
| Jun 1, 4:20 PM EDT | HAIL 1 | 3 Nw Altamonte Springs, FL | CORRECTED STORM REPORT. SKYWARN SPOTTER REPORTED NICKEL TO QUARTER SIZED HAIL IN WEKIVA SPRINGS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.5 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1368 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 702 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 59 m²/s²
- 0-3 km storm-relative helicity
- 53 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
856
WUUS52 KMLB 011928
SVRMLB
FLC117-127-012030-
/O.NEW.KMLB.SV.W.0020.150601T1928Z-150601T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
328 PM EDT MON JUN 1 2015
THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTH CENTRAL VOLUSIA COUNTY IN EAST CENTRAL FLORIDA...
WESTERN SEMINOLE COUNTY IN EAST CENTRAL FLORIDA...
* UNTIL 430 PM EDT
* AT 327 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER DEBARY...AND MOVING SOUTH AT
5 TO 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...ALTAMONTE SPRINGS...OVIEDO AND WINTER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2872 8143 2875 8141 2883 8142 2886 8138
2887 8137 2889 8137 2889 8135 2892 8136
2896 8136 2896 8137 2898 8136 2897 8120
2865 8117 2867 8146 2871 8146
TIME...MOT...LOC 1927Z 003DEG 9KT 2891 8131
$$
LASCODY1 follow-up statement
379
WWUS52 KMLB 011957
SVSMLB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
357 PM EDT MON JUN 1 2015
FLC117-127-012030-
/O.CON.KMLB.SV.W.0020.000000T0000Z-150601T2030Z/
VOLUSIA FL-SEMINOLE FL-
357 PM EDT MON JUN 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTH CENTRAL VOLUSIA AND WESTERN SEMINOLE COUNTIES...
AT 355 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED FROM DELTONA TO LAKE MARY. SEVERAL REPORTS OF
PENNY TO NICKEL SIZE HAIL HAVE BEEN RECEIVED. A REPORT OF QUARTER
SIZE HAIL WAS RECEIVED NEAR INTERSTATE 4 AND STATE ROUTE 46. THE
STORM WAS MOVING TO THE SOUTH AT 10 MPH.
LOCATIONS IMPACTED INCLUDE...
DELTONA...SANFORD...ALTAMONTE SPRINGS...OVIEDO AND WINTER SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 2872 8143 2875 8141 2883 8142 2886 8138
2887 8137 2889 8137 2889 8135 2892 8136
2895 8136 2894 8120 2865 8117 2867 8146
2871 8146
TIME...MOT...LOC 1953Z 014DEG 18KT 2880 8133
$$
LASCODYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 2:36 PM EDT, 52 minutes earlier.
Area forecast discussion, Jun 1, 2:36 PM EDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 236 PM EDT MON JUN 1 2015 .DISCUSSION... ...HIGH RISK OF RIP CURRENTS INTO THIS EVENING AT EAST CENTRAL FL BEACHES... ...INCREASED SHOWER AND THUNDERSTORM CHANCES EXPECTED INTO MID WEEK... CURRENT-TONIGHT...DEEP LAYERING MOISTENING OF THE ATMOSPHERE ONGOING WITH PRECIPITABLE WATER VALUES IN EXCESS OF 1.80 INCHES FORECAST ACROSS THE INTERIOR. COOL 500MB TEMPERATURES AROUND -10C WITH DECENT DIFFLUENCE ALOFT AT 250 MB. SHORTWAVE RIDGING PASSING OVER THE FL PENINSULA TODAY WILL EMERGE OFF OF THE EAST COAST THIS EVENING. SCATTERED SHOWERS AND STORMS DEVELOPING ALONG THE INLAND MOVING EAST COAST SEA BREEZE ALREADY EARLY THIS AFTERNOON. THIS CONVECTION IS PRODUCING ADDITIONAL MESOSCALE OUTFLOWS THAT WILL COLLIDE WITH ONE ANOTHER AS WELL AS WITH SMALL-SCALE LAKE BREEZES TO CONTINUE PRODUCING SHOWER/STORM ACTIVITY. CONVECTION WILL CONTINUING INCREASING IN COVERAGE/INTENSITY THROUGH EARLY EVENING INLAND FROM THE EAST COAST. THERE DOES APPEAR TO BE A SLIGHT WESTWARD DRIFT PRESENTLY BUT WITH THE OVERALL WEAK WIND PROFILE EXPECT SLOW/ERRATIC MOVEMENT FOR THE REMAINDER OF THE PERIOD. A LARGER BOUNDARY COLLISION WILL OCCUR OVER THE WEST CENTRAL PENINSULA BETWEEN BOTH EAST/WEST COAST SEA BREEZES EARLY THIS EVENING. A FEW LOCAL STRONG STORMS LIKELY WITH FREQUENT LIGHTNING...GUSTY WINDS UP TO AROUND 50 MPH...SMALL HAIL AND LOCALLY HEAVY DOWNPOURS ALL IN PLAY. SLOW MOVEMENT OF CELLS MAY CAUSE LOCALIZED FLOODING IN SOME AREAS. ACTIVITY WILL FINALLY DISSIPATE LATE THIS EVENING WITH CLOUD DEBRIS SLOWLY ERODING THROUGH THE NIGHT. WILL STILL HANG ONTO A SLIGHT CHANCE MENTION FOR SHOWERS OVERNIGHT. CONSIDERABLE HIGH LEVEL CLOUDS WILL COMBINE WITH LIGHT SOUTHERLY FLOW TO KEEP OVERNIGHT LOWS IN THE U60S/L70S. TUE...INTERESTING DAY SHAPING UP WITH UPPER LOW OVER THE TENNESSEE VALLEY EARLY IN THE PERIOD MOVING SLOWLY NORTHEAST AND GRADUALLY STRENGTHENING THROUGH THE DAY. ASSOCIATED TROUGHING/MID-LEVEL ENERGY EXTENDING SOUTHWARD INTO THE GULF WILL MOVE TOWARDS THE FLORIDA PENINSULA. A 250MB JET STREAK (60-70 KNOTS) IS FORECAST TO ROUND THE BASE OF THE TROUGH AND NOSE INTO THE FLORIDA PENINSULA BRINGING INCREASED MOISTURE AND DIVERGENCE ALOFT. COMBINED WITH COLD TEMPERATURES ALOFT (-10C AT 500 MB)...SHOWER/STORM CHANCES WILL BE HIGH WITH 60 TO 70 PERCENT CHANCES AREAWIDE. EXPANSIVE CLOUDINESS WILL LIMIT SURFACE HEATING/INSTABILITY...THOUGH UNUSUALLY STRONG MID/UPPER LEVEL DYNAMICS WILL STILL PROVIDE A THREAT OF AT LEAST A FEW STRONG/MARGINALLY SEVERE STORMS IN THE AFTERNOON. STEERING FLOW REMAINS RELATIVELY POOR SO THE THREAT FOR HEAVY RAIN WILL STILL REMAIN. M80S FOR HIGHS ALONG THE COAST WITH U80S STILL POSSIBLE ACROSS THE INTERIOR. ...PREVIOUS EXTENDED FORECAST DISCUSSION... WED-SUN...LOW CONFIDENCE IN THE FCST FROM MIDWEEK ONWARD AS A GENUINE SHIFT IN THE LCL WX PATTERN IS ANTICIPATED...BUT CONSIDERABLE UNCERTAINTY REMAINS WRT HOW THAT PATTERN SHIFT WILL MANIFEST ITSELF. GFS MID RANGE GUIDANCE IS CONSISTENT WITH KEEPING ANY SIG RIDGING WELL E OF THE BAHAMAS AS THE SRN PORTION OF THE MID/UPR LVL FRONTAL TROF PINCHES OFF INTO A CUTOFF OVER THE SE CONUS...AND INDICATES A BROAD AREA OF LOW PRES DVLPG IN THE VCNTY OF THE YUCATAN CHANNEL AND LIFTING NE ACROSS WESTERN CUBA AND THE BAHAMAS FRI-SAT. WITH THE TRACK OF THE SFC LOW TO OUR SOUTH...THE DEEPEST MOISTURE SHOULD REMAIN JUST TO OUR SOUTH AND EAST WITH RAIN CHANCES LOWERING BACK TO NEAR CLIMO (SCATTERED) POPS LATE WEEK INTO THE WEEKEND. && .AVIATION...THE ECSB PUSHING INLAND THIS AFTERNOON WITH SCT SHRA/TSRA ALONG THE COAST INCREASING IN COVERAGE/INTENSITY INTO THE INTERIOR THRU LATE DAY/EARLY EVENING. MERGER BETWEEN BOTH EAST/WEST COAST SEA BREEZE BOUNDARIES LIKELY WEST OF LAKE COUNTY...DUE TO SLOWER PROPAGATION INLAND THE WEST COAST SEA BREEZE. SLOW MOVEMENT OF CELLS WITH STRONG GUST POTENTIAL/SMALL HAIL/LOCALLY HEAVY DOWNPOURS AND FREQUENT LIGHTNING ALL POSSIBLE. VFR OUTSIDE OF CONVECTION WITH ACTIVITY LINGERING INTO LATE EVENING AND CLOUD DEBRIS SLOWLY BREAKING UP OVERNIGHT...THOUGH WILL LIKELY MAINTAIN A HIGH CLOUD BLANKET WITH MOISTURE STREAMING IN FROM THE SW. WINDS FALLING TO LIGHT AGAIN THIS EVENING. && .MARINE...CURRENT-TONIGHT...WEAK HIGH PRESSURE RIDGING ACROSS THE AREA WITH LIGHT ESE/SE WINDS BELOW 10 KTS VEERING TO S OR SSW OVERNIGHT. 3-4 FT SEAS SUBSIDING TO 2-3 FT AREAWIDE OVERNIGHT IN A DECREASING ERLY SWELL. STILL AT LEAST AN ISOLD THREAT FOR A STORM OR TWO ACROSS THE INTRACOASTAL/NEAR SHORE ATLC WATERS INTO THIS EVENING. A SCHC FOR SHOWERS WILL CONTINUE ACROSS THE AREA OVERNIGHT. TUE...SURFACE RIDGE AXIS NEAR EAST CENTRAL FL EARLY IN THE PERIOD WILL SETTLE FURTHER SOUTH AND EAST THROUGH THE DAY. THE PRESSURE GRADIENT REMAINS LIGHT WITH S/SSE WINDS MAINLY BELOW 10 KTS. SEAS 2- 3 FT. WITH AN INCREASE IN MOISTURE AND AN UNSETTLED PATTERN ALOFT MOVING INTO THE AREA...SCATTERED SHOWERS AND THUNDERSTORMS ARE FORECAST. SOME OF THIS ACTIVITY WILL BE STRONG WITH FREQUENT LIGHTNING AND WIND GUSTS IN EXCESS OF 35 KTS. WED-FRI...WILL MAINTAIN A GENTLE TO MODERATE SE BREEZE ACRS THE LCL ATLC FOR WED WITH SEAS 2-3FT. WINDS BCMG ERLY THU WITH POTENTIAL FOR AN INCREASE IN THE ONSHORE FLOW FRI UP TO 15 KNOTS AS LOW PRESSURE LIFTS NE FROM THE YUCATAN CHANNEL. THIS MAY PRODUCE SEAS UP TO 4 FEET. && .PRELIMINARY POINT TEMPS/POPS... DAB 71 85 68 83 / 20 70 40 50 MCO 71 87 69 87 / 40 70 40 50 MLB 71 85 69 84 / 20 70 40 50 VRB 71 85 67 85 / 20 60 40 50 LEE 73 87 71 88 / 40 70 40 50 SFB 71 86 68 87 / 30 70 40 50 ORL 72 86 70 87 / 40 70 40 50 FPR 69 84 68 84 / 20 60 40 50 && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && SHORT TERM/AVIATION...SEDLOCK RADAR/IMPACT WEATHER...LASCODY
Hazardous weather outlook, Jun 1, 11:27 AM EDT, 4 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 1127 AM EDT MON JUN 1 2015 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-020000 -FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM- VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 20-60 NM-VOLUSIA-BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-NORTHERN BREVARD COUNTY- 1127 AM EDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT. .RIP CURRENT IMPACT...LONG PERIOD EASTERLY SWELLS WILL CONTINUE TO PRODUCE A HIGH RIP CURRENT RISK ALONG EAST CENTRAL FLORIDA BEACHES. THE THREAT WILL BE HIGHEST BETWEEN 10:30 AM AND 5:00 PM DUE TO THE EFFECTS OF LOW TIDE. ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. NEVER SWIM ALONE IN THE OCEAN. .THUNDERSTORM IMPACT... SCATTERED SHOWERS AND ISOLATED STORMS SHOULD FORM NEAR THE EAST COAST EARLY THIS AFTERNOON. THEY WILL MOVE LITTLE. IN ADDITION TO DANGEROUS LIGHTNING STRIKES...QUICK ONE OR TWO INCH DOWNPOURS WILL BE POSSIBLE. THE SEA BREEZE WILL PUSH INTO THE INTERIOR COUNTIES THROUGH LATE AFTERNOON AND EARLY EVENING...WHERE MORE VIGOROUS BOUNDARY INTERACTIONS AND GREATER ATMOSPHERIC DESTABILIZATION WILL LEAD TO A FEW STRONGER STORMS. MORE FREQUENT LIGHTNING...GUSTY WINDS 40-50 MPH...SMALL HAIL AND 2 TO 3 INCH DOWNPOURS ARE EXPECTED THERE. .MARINE THUNDERSTORM GUST IMPACT... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH EARLY EVENING. SOME WILL BE CAPABLE OF PRODUCING WIND GUSTS ABOVE 34 KNOTS ACROSS INLAND LAKES. LITTLE STORM MOTION WILL OCCUR...BUT GUSTY WINDS CAN MOVE OUT WELL AWAY FROM THE HEAVY RAIN AND LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A TROUGH OF LOW PRESSURE WILL APPROACH THE SOUTHEAST STATES THROUGH MIDWEEK...DRAWING DEEP MOISTURE ACROSS THE FLORIDA PENINSULA TUESDAY AND WEDNESDAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL DEVELOP EACH AFTERNOON. SOUTHWEST STEERING FLOW WILL PUSH THEM TOWARD THE EAST FLORIDA COAST. LOCAL HEAVY RAIN...STRONG WIND GUSTS...AND FREQUENT LIGHTNING WILL BE POSSIBLE WITH STRONGER STORMS. A MID LEVEL TROUGH OF LOW PRESSURE WILL LINGER NEAR THE AREA INTO THE WEEKEND...CAUSING THE ABOVE NORMAL SHOWER AND STORM CHANCES TO CONTINUE. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. LASCODY
In the hours before
Local storm report, Jun 1, 12:47 PM EDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1247 PM EDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM RIP CURRENTS 2 E DAYTONA BEACH 29.21N 81.00W
05/31/2015 VOLUSIA FL NEWSPAPER
*** 1 FATAL *** 53 YEAR OLD MALE FROM KISSIMMEE WAS
PULLED FROM THE SURF AND DIED A HOUR LATER IN THE
HOSPITAL.
0500 PM RIP CURRENTS 2 E NEW SMYRNA BEACH 29.02N 80.90W
05/31/2015 VOLUSIA FL BROADCAST MEDIA
*** 1 FATAL *** 17 YEAR OLD MALE FROM GEORGIA DISAPPEARED
IN THE SURF AND BODY WASHED ASHORE THE NEXT DAY.
&&
RLLThe office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 4:55 AM EDT | Rip Current Statement | MLB | Volusia | 16 hr |
| Jun 1, 2:49 PM EDT | Severe Thunderstorm Warning | MLB | Volusia | 41 min |
| Jun 1, 4:16 PM EDT | Severe Thunderstorm Warning | MLB | Orange, Seminole | 59 min |
| Jun 1, 4:34 PM EDT | Areal Flood Advisory | MLB | Orange, Seminole, Volusia | 116 min |
| Jun 1, 4:38 PM EDT | Special Weather Statement | MLB | Seminole | 52 min |
| Jun 1, 5:17 PM EDT | Special Weather Statement | MLB | Lake | 58 min |
| Jun 1, 5:32 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange | 43 min |
| Jun 1, 6:08 PM EDT | Severe Thunderstorm Warning | MLB | Lake, Orange, Osceola | 37 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.